MAUDE Adverse Event Report: SPROTTE NRFIT; SPINAL NEEDLE

SPROTTE NRFIT; SPINAL NEEDLE
Model Number 051163-29A
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6).As soon as further information becomes available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn# (b)(4).Nrfit packet contained a non nrfit spinal needle.Anaesthetist was unable to administer block without removing and changing the spinal needle.Narrative from the cer: the hospital have converted to nrfit.They use nrfit sprotte.They opened a box of nrfit sprotte needles in theatres, opened the packet, took the needle out, inserted it into the patient, and found the nrfit syringe wouldnt connect.On closer inspection, they found this needle to be a luer sprotte.Staff then opened another box and found 1 x more unit of a luer sprotte, in a nrfit sprotte box.Hence the 2 x lot numbers.Theatre staff on site disposed of the needles into the sharps bin.
 
Event or Problem Description
Irn# (b)(4).Nrfit packet contained a non nrfit spinal needle.Anaesthetist was unable to administer block without removing and changing the spinal needle.Narrative from the cer: the hospital have converted to nrfit.They use nrfit sprotte.They opened a box of nrfit sprotte needlesin theatres, opened the packet, took the needle out, inserted it into the patient, and found the nrfit syringe wouldnt connect.On closer inspection, they found this needle to be a luer sprotte.Staff then opened another box and found 1 x more unit of a luer sprotte, in a nrfit sprotte box.Hence the 2 x lot numbers.Theatre staff on site disposed of the needles into the sharps bin.
 
Additional Manufacturer Narrative
Event took place in the uk.As soon as further information becomes available a follow up report will be sent in to the agency.Based on risk assessment and clinical assessment this file is considered as closed.

Brand Name
SPROTTE NRFIT
Common Device Name
SPINAL NEEDLE
MDR Report Key11234658
Report Number9611612-2021-00001
Device Sequence Number4371759
Product Code BSP
UDI-Device Identifier14048223026981
UDI-Public14048223026981
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model Number051163-29A
Device Catalogue Number051163-29A
Device Lot Number1343
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date04/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;